Vol 2, No 3 (2012)

Table of Contents

Articles

Donal O'Regan, Naseer Shahzad
Krasnoselsii's fixed point theorem for general classes of maps
Advances in Fixed Point Theory, Vol 2, No 3 (2012), 248-257
PDF

Rong-Hua He
Stepanov-like pseudo-almost automorphic mild solutions for some abstract differential equations
Advances in Fixed Point Theory, Vol 2, No 3 (2012), 258-272
PDF

R. A. Rashwan, Amit Singh
A common fixed point theorem of compatible mappings of type (a) in Menger spaces
Advances in Fixed Point Theory, Vol 2, No 3 (2012), 273-285
PDF

Y. Mahendra Singh, M. R. Singh
Fixed points of occasionally weakly biased mappings
Advances in Fixed Point Theory, Vol 2, No 3 (2012), 286-297
PDF

Swaminath Mishra
Sequences of nonlinear contractions and stability of fi…xed points
Advances in Fixed Point Theory, Vol 2, No 3 (2012), 298-312
PDF

Ramakant Bhardwaj
Some common fixed point theorems in polish space using new type of contractive conditions
Advances in Fixed Point Theory, Vol 2, No 3 (2012), 313-325
PDF

Rajesh Kumar Saini, Mohit Kumar
Common fixed point of expansion type maps in cone metric space using implicit relations
Advances in Fixed Point Theory, Vol 2, No 3 (2012), 326-339
PDF

Manoj Kumar, Pankaj Kumar, Sanjay Kumar
Some common fixed point theorems using (CLRg) property in cone metric spaces
Advances in Fixed Point Theory, Vol 2, No 3 (2012), 340-356
PDF

Vanita Ben Dhagat, Rajesh Shrivastav, Vivek Patel
Fixed point theorems in cone random metric spaces
Advances in Fixed Point Theory, Vol 2, No 3 (2012), 357-363
PDF

Xiaoxi Gu
A new common fixed point theorem for Altman type mappings in G-metric spaces
Advances in Fixed Point Theory, Vol 2, No 3 (2012), 364-373
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.